The Michigan Mathematical Journal

A stability condition for $y^{\prime\prime}+p(x)y=0$.

A. Meir, D. Willett, and J. S. W. Wong

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 13, Issue 2 (1966), 169-170.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999542

Digital Object Identifier
doi:10.1307/mmj/1028999542

Mathematical Reviews number (MathSciNet)
MR0190473

Zentralblatt MATH identifier
0199.13801

Subjects
Primary: 34.51

Citation

Meir, A.; Willett, D.; Wong, J. S. W. A stability condition for $y^{\prime\prime}+p(x)y=0$. Michigan Math. J. 13 (1966), no. 2, 169--170. doi:10.1307/mmj/1028999542. https://projecteuclid.org/euclid.mmj/1028999542


Export citation